MAUDE Adverse Event Report: CAREFUSION INC. HENLY RETRACTOR SET

CAREFUSION INC. HENLY RETRACTOR SET
Model Number CH1030
Medical Device Problem Codes Mechanical Problem (1384); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The henly retractor set subject of the reported was returned for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, the blades to their henly retractor were not "locking on" and "sliding off" during use.User facility personnel stated the patient procedure was completed successfully and no injuries were reported.
 
Additional Manufacturer Narrative
The henly retractor set subject of the reported was returned for evaluation.Evaluation of the device determined that no issues were noted with the function or operation.The device operated according to specifications and the reported event could not be duplicated.The device history record (dhr) was reviewed and confirmed the device was manufactured to specification; no abnormalities were noted.A complaint review was performed and confirmed this event to be isolated for the lot subject of the reported event.No additional issues have been reported.

Brand Name
HENLY RETRACTOR SET
Common Device Name
HENLY RETRACTOR SET
Manufacturer (Section D)
CAREFUSION INC.
75 north fairway drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION INC.
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19086820
Report Number1423507-2024-01011
Device Sequence Number7651985
Product Code DWS
UDI-Device Identifier10885403023064
UDI-Public10885403023064
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH1030
Device Catalogue NumberCH1030
Device Lot NumberA24XBH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown